# SDR GTIA020520

- Difficulty date: May 20, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Trim Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RSW - FLT 926 - CAPTAINS LONGITUDINAL TRIM SWITCH WILL NOT WORK IN THE NOSE DOWN POSITION.  REPAIRED BROKEN WIRE C1209A20 IN FORWARD CARGO PIT RIGHT TUNNEL FOR CAPTAINS PRIMARY TRIM, OPS CHECK NORMAL.  (M)
